Systemic lupus erythematosus (SLE) has numerous manifestations. Haematology is the common system influenced by the disease. The antibody antiphospholipid syndrome, secondary hematology disorder in SLE, is related to high incidence of thrombosis. The thrombosis events like myocardial infarction and stroke are high in mortality. We reported a-36-year old woman treated for lung tuberculosis (TB) with secondary infection, nephritis lupus, and pancytopenia. The general condition has improved and the patient was planned to discharge while she suddenly fell down, unconscious and had seizure. The CT-scan showed an area of hypodensity on the left thalamus. Haematology results showed high level of fibrinogen and D-dimer as the signs of thrombosis. The anticardiolipin antibody was intermediately positive for IgG and IgM, but lupus anticoagulan was weakly positive. The serial test within 2 months still showed positive IgG. The patient received supportive treatment, heparinization, neurotropic drugs and anticonvulsant. She was discharged in good condition while continuing oral anticoagulant to prevent recurrent seizure.
|Number of pages||4|
|Journal||Acta medica Indonesiana|
|Publication status||Published - 1 Jan 2007|